# SDR DALA2018071304472

- Difficulty date: July 5, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,395 hours, 34,683 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND GOUGE FWD 2L DOOR. REPAIRED PER ERA 569936-14 REV ORG. REPAIR INSTALLED COMPLETE PER ERA 569936-14 REV ORG.
